# SDR AALA202302066550

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 23,047 hours, 8,805 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE SPEED TAPE ON FIRST OFFICERS REAR WINDOW COMMING LOOSE, CAUSING EXTREMELY LOUD AIR LEAK FROM BEHIND THE FIRST OFFICERS SEAT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE RE-APPLIED SPEED TAPE ON FIRST OFFICERS AFT SIDE WINDOW PER AFMM 20-11-33.
